The Michigan Mathematical Journal

Interpolating Blaschke products and factorization in Douglas algebras.

Pamela Gorkin and Raymond Mortini

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 1 (1991), 147-160.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004270

Mathematical Reviews number (MathSciNet)
MR1091518

Zentralblatt MATH identifier
0781.46037

Digital Object Identifier
doi:10.1307/mmj/1029004270

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30D55 30H05: Bounded analytic functions

Citation

Gorkin, Pamela; Mortini, Raymond. Interpolating Blaschke products and factorization in Douglas algebras. The Michigan Mathematical Journal 38 (1991), no. 1, 147--160. doi:10.1307/mmj/1029004270. http://projecteuclid.org/euclid.mmj/1029004270.


Export citation